Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2017 (2017), Article ID 6790504, 12 pages
https://doi.org/10.1155/2017/6790504
Research Article

Path-Loss Channel Models for Receiver Spatial Diversity Systems at 2.4 GHz

1Department of Electrical Engineering, King Saud University, Riyadh, Saudi Arabia
2KACST-TIC in RF and Photonics for the e-Society (RFTONICS), Department of Electrical Engineering, King Saud University, Riyadh, Saudi Arabia
3National Center for Electronics and Photonics Technology, King Abdulaziz City for Science and Technology, Riyadh, Saudi Arabia

Correspondence should be addressed to Abdulmalik Alwarafy

Received 27 January 2017; Revised 21 March 2017; Accepted 23 March 2017; Published 13 April 2017

Academic Editor: Ikmo Park

Copyright © 2017 Abdulmalik Alwarafy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdulmalik Alwarafy, Ahmed Iyanda Sulyman, Abdulhameed Alsanie, Saleh A. Alshebeili, and Hatim M. Behairy, “Path-Loss Channel Models for Receiver Spatial Diversity Systems at 2.4 GHz,” International Journal of Antennas and Propagation, vol. 2017, Article ID 6790504, 12 pages, 2017. doi:10.1155/2017/6790504